# SDR AWXA9500721

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C11 INSPECTION, FOUND CRACK IN FORWARD GALLEY DOOR LOWER HINGE CUT OUT.  FABRICATED DOUBLER REPAIR PER EO 52-00-02, FIGURE 6 PART 2.  (M)
